Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from extreme mental fatigue due to stress and anxiety. Tried psycho stimulants and antidepressants. Pain in the head. Any thoughts?

I m a doctoral student suffering from extreme and debilitating mental fatigue (due to chronic stress and test anxiety ). Exerting any intense intellectual effort makes me exhausted. I tried everything from antidepressants and psycho-stimulants to supplements and other dietary changes...Nothing works. I feel some nagging pain in the center of my head and doubt that I have some real neurological lesion or problem...What would you recommend? An MRI? Doctors I ve seen don t seem to have an answer...
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

I would suggest you do regular exercise 30 minutes daily for 5 days a week. Saturdays,Sundays off.Exercise helps you feel good by the release of endorphins.

I would also advise you to sign up for yoga classes if you have a good yoga instructor in your area. Deep breathing exercise does wonders for the body.

Meanwhile , Eat well balanced meals. Avoid oily food, junk food. Drink 8-10 glasses of water a day. Inadequate water intake could also make you feel exhausted.

I hope I have answered your question. Please do get back to me if you have further queries.

Have a great day :)

Dr. Divya Kuttikrishnan
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor